Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Equivalence of certain representing measures

Author: I. Glicksberg
Journal: Proc. Amer. Math. Soc. 82 (1981), 374-376
MSC: Primary 46J15; Secondary 30H05
MathSciNet review: 612722
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: If an interior component $ \Omega $ of a compact $ K \subset {\mathbf{C}}$ is a part for $ R(K)$, then given $ {z_1}$, $ {z_2}$ in $ \Omega $ and a representing measure $ {\lambda _1}$ for $ {z_1}$ there is a representing measure for $ {z_2}$ equivalent to $ {\lambda _1}$.

References [Enhancements On Off] (What's this?)

  • [1] K. Barbey and H. König, Abstract analytic function theory and Hardy algebras, Lecture Notes in Math., vol. 593, Springer-Verlag, Berlin and New York, 1977. MR 0442690 (56:1071)
  • [2] T. W. Gamelin, Uniform algebras, Prentice-Hall, Englewood Cliffs, N.J., 1969. MR 0410387 (53:14137)
  • [3] -, Uniform algebras on plane sets, approximation theory, Proc. Internat. Sympos. (Univ. Texas, 1973), Academic Press, New York, 1973, pp. 101-149. MR 0338784 (49:3548)
  • [4] H. König and G. L. Seever, The abstract F. and M. Riesz theorem, Duke Math. J. 36 (1969), 791-797. MR 0287319 (44:4526)
  • [5] E. L. Stout, The theory of uniform algebras, Bogden and Quigley, Tarrytown on Hudson, N. Y., 1971. MR 0423083 (54:11066)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46J15, 30H05

Retrieve articles in all journals with MSC: 46J15, 30H05

Additional Information

Article copyright: © Copyright 1981 American Mathematical Society

American Mathematical Society